# SDR COEA2016072704807

- Difficulty date: July 27, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252200
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBOARD LATERAL PANEL AFT LANDING HAS CORROSION.  REPAIRED IAW CETS-3523/16.
